# SDR CA100726007

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: E, A

## Discrepancy

DURING REVENUE FLIGHT, LT ENGINE WAS SHUTDOWN BY CREW DUE TO VIBRATION INDICATOR AT MAX LEVEL WITH CORRESPONDING RISING ITT AND ENGINE FIRE CAS MESSAGE.  THERE WAS ALSO THE ODOR OF SMOKE IN THE CABIN, BUT NOT VISIBLE.  ACFT DIVERTED.   MFG LOCAL FIELD SUPPORT REP ASSISTED WITH TROUBLESHOOTING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
